MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, ST; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUG, ST; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 20° FULL AUG, ST
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/29/2025, a sales representative reported via email that an ar-9580-2420s univers revers modular glenoid system augmented base plate (24 mm) and the ar-9675-s angled reamer did not function properly during a procedure.The patient was not impacted, as replacement devices of the same models were used successfully.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 09/05/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to a use-related factor, such as: improper assembly or setup of the modular glenoid system components, incorrect engagement or alignment of the angled reamer.

Brand Name
24MM BASEPLATE, 20° FULL AUG, ST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23098837
Report Number1220246-2025-03968
Device Sequence Number8572783
Product Code PHX
UDI-Device Identifier00888867352063
UDI-Public(01)00888867352063(11)231201(17)281130(10)1401952247
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 20° FULL AUG, ST
Device Catalogue NumberAR-9580-2420S
Device Lot Number1401952247
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown